# SDR AALA200810468

- Difficulty date: December 2, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 160 AT LONGERON LEFT 3 IS CRACKED AT FASTENER.  INSTALLED REPLACEMENT SPLICE LONGERON AT STATION 160 AT LEFT 3 PER SRM 53-02.
